Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 760502, 5 pages
http://dx.doi.org/10.1155/2014/760502
Research Article

On the System of High Order Rational Difference Equations

1Guizhou Key Laboratory of Economics System Simulation, Guizhou University of Finance and Economics, Guiyang, Guizhou 550004, China
2School of Science, Guilin University of Technology, Guilin, Guangxi 541000, China
3Department of Mathematics and Physics, Hunan Institute of Technology, Hengyang, Hunan 421002, China

Received 15 March 2014; Revised 2 July 2014; Accepted 22 July 2014; Published 29 October 2014

Academic Editor: Chunrui Zhang

Copyright © 2014 Qianhong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qianhong Zhang, Wenzhuan Zhang, Yuanfu Shao, and Jingzhong Liu, “On the System of High Order Rational Difference Equations,” International Scholarly Research Notices, vol. 2014, Article ID 760502, 5 pages, 2014. https://doi.org/10.1155/2014/760502.